# SDR GLBA2002200

- Difficulty date: December 12, 2002
- Submitted: December 16, 2002
- Operation: Air carrier
- Aircraft: N249GL
- Make and model: Beech 1900D
- Aircraft serial: UE249
- Aircraft time: 13,789 hours, 17,498 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: Illuminated
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CABIN DOOR LIGHT ILLUMINATED IN FLIGHT, CLEANED & ADJUSTED OPS CHECK GOOD
